IJPAM: Volume 97, No. 4 (2014)

SOME PROPERTIES OF STARLIKE AND CLOSE
TO CONVEX FUNCTIONS WITH RESPECT
TO SYMMETRIC CONJUGATE POINTS

C. Selvaraj$^1$, G. Thirupathi$^2$
$^1$Presidency College
Chennai, 600 005, Tamilnadu, INDIA
$^2$R.M.K. Engineering College
R.S.M. Nagar, Kavaraipettai, 601 206, Tamilnadu, INDIA


Abstract. In the present paper, we introduce and investigate some new subclasses of $\alpha$- starlike and $\alpha$ - close to convex functions with respect to symmetric conjugate points. Inclusion relationships, integral representations and some interesting convolution properties for these functions are obtained.

Received: August 30, 2014

AMS Subject Classification: 30C45

Key Words and Phrases: multivalent functions, hadamard product, close to convex functions, $\left(2j,k\right)$ symmetric conjugate points

Download paper from here.




DOI: 10.12732/ijpam.v97i4.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 97
Issue: 4
Pages: 527 - 541


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).